TU Darmstadt / ULB / TUbiblio

A structure theorem on compact groups

Hofmann, Karl H. (2001):
A structure theorem on compact groups.
130In: Proceedings of the Cambridge Philosophical Society, pp. 409-426, [Conference or Workshop Item]

Item Type: Conference or Workshop Item
Erschienen: 2001
Creators: Hofmann, Karl H.
Title: A structure theorem on compact groups
Language: English
Series Name: Proceedings of the Cambridge Philosophical Society
Volume: 130
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:02
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details